Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Terms in cylindric algebras


Author: Charles Pinter
Journal: Proc. Amer. Math. Soc. 40 (1973), 568-572
MSC: Primary 02J15
DOI: https://doi.org/10.1090/S0002-9939-1973-0325391-5
MathSciNet review: 0325391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new algebraic treatment of terms within the framework of cylindric algebras.


References [Enhancements On Off] (What's this?)

  • [1] A. Daigneault, Operations in polyadic algebras, Trans. Amer. Math. Soc. 158 (1971), 219-229. MR 44 #2587. MR 0285368 (44:2587)
  • [2] P. R. Halmos, Algebraic logic. III. Predicates, terms and operations in polyadic algebras, Trans. Amer. Math. Soc. 83 (1956), 430-470. MR 19, 113. MR 0086030 (19:113a)
  • [3] L. Henkin, D. Monk and A. Tarski, Cylindric algebras. Part I, North-Holland, Amsterdam, 1971.
  • [4] H.-J. Hoehnke, Zur Strukturgleichheit axiomatischer Klassen, Z. Math. Logik Grundlagen Math. 12 (1966), 69-83. MR 32 #5499. MR 0188058 (32:5499)
  • [5] J. R. Shoenfield, Mathematical logic, Addison-Wesley, Reading, Mass., 1967. MR 0225631 (37:1224)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02J15

Retrieve articles in all journals with MSC: 02J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0325391-5
Keywords: Cylindric algebra, algebraic logic, terms
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society